Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Heights of squares of Littlewood polynomials and infinite series

Tom 105 / 2012

Artūras Dubickas Annales Polonici Mathematici 105 (2012), 145-153 MSC: Primary 11R09; Secondary 11B83. DOI: 10.4064/ap105-2-3

Streszczenie

Let $P$ be a unimodular polynomial of degree $d-1$. Then the height $H(P^2)$ of its square is at least $\sqrt{d/2}$ and the product $L(P^2)H(P^2)$, where $L$ denotes the length of a polynomial, is at least $d^2$. We show that for any $\varepsilon>0$ and any $d \geq d(\varepsilon)$ there exists a polynomial $P$ with $\pm 1$ coefficients of degree $d-1$ such that $H(P^2)<(2+\varepsilon)\sqrt{d \log d}$ and $L(P^2)H(P^2)<(16/3+\varepsilon) d^2 \log d$. A similar result is obtained for the series with $\pm 1$ coefficients. Let $A_m$ be the $m$th coefficient of the square $f(x)^2$ of a unimodular series $f(x)=\sum_{i=0}^{\infty} a_i x^i$, where all $a_i \in \mathbb C$ satisfy $|a_i|=1$. We show that then $\limsup_{m \to \infty} |A_m|/\sqrt{m} \geq 1$ and that there exist some infinite series with $\pm 1$ coefficients and an integer $m(\varepsilon)$ such that $|A_m| < (2+\varepsilon)\sqrt{m \log m}$ for each $m \geq m(\varepsilon)$.

Autorzy

  • Artūras DubickasDepartment of Mathematics and Informatics
    Vilnius University
    Naugarduko 24
    Vilnius LT-03225,
    Lithuania
    and
    Vilnius University Institute of Mathematics and Informatics
    Vilnius University
    Akademijos 4
    Vilnius LT-08663, Lithuania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek